# SDR DALA2018070304348

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 73,380 hours, 54,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT STR 29L BTW STA 1212 AND 1231 INTERCOSTAL O/B SIDE HAS CORROSION. CORROSION DAMAGE ON AFT CARGO INTERCOSTAL AT LONGERON 29LT BETWEEN STA 1212 AND 1231 FOUND OUT OF LIMITS DUE TO 100% MAT LOSS, ORIG THICKNESS .050" IAW SRM 53-01 FIG 1 AND DRAWING 5936071 REV W. REMOVED, FABRICATED NEW, AND INSTALLED NEW INTERCOSTAL IAW SRM 51-30-2 AND DRAWING#5936071 REV W.
